# SDR SWAA2024120272824

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 55,953 hours, 33,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD AFT FLAP DELAMINATED.<[01] R&R RH INBOARD AFT FLAP REF AMM 27-51-12. OPS TEST AND RIG CHECK GOOD.;[02] RII- VERIFIED INBOARD AFT FLAP INSTALLATION AND RIG.
